Positive entropy invariant measures on the space of lattices with escape of mass

Shirali Kadyrov

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

On the space of unimodular lattices, we construct a sequence of invariant probability measures under a singular diagonal element with high entropy, and show that the limit measure is zero.

Original languageEnglish
Pages (from-to)141-157
Number of pages17
JournalErgodic Theory and Dynamical Systems
Volume32
Issue number1
DOIs
Publication statusPublished - Feb 1 2012

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Positive entropy invariant measures on the space of lattices with escape of mass'. Together they form a unique fingerprint.

  • Cite this